Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online
Loading Online Doctors....
Showing results for :

Elderly tired weak legs

Premium Questions
 

What causes fluctuating BP in an elderly?

sent me to the emergency room). I am light-headed, dizzy, weak, mild headache, and tired. What can I do ...
 

What causes weakness in legs?

Have a weird feelng in my legs like I am very tired ...
 

What causes weakness in leg?

. In the past month, I have found that my legs tire easily. I love to walk, so this is a problem. I get 9 hours ...
 

91 year old is feeling tired and weak. What cure should be done?

Hi, my 91 year old mother says her legs feel very weak and she is feeling tired. Can you tell me what the cause would be and what can she do about it? ...
 

Masturbating. Feeling tired and experiencing pain in legs. Advise

... I am tried many times to stop this but i cant....now after masturbating....I am feeling tired...Unhealthy ....and also to much pain in my legs.....I am loosing my stamina ...... also I heard from many person ...
Public Forum Discussions
 

Suggest diet for elderly tiring soon and having constant pain in knees

Hello doc, My mother is 50 years old,but very weak. She has heavy daibetis and get wear down easily. She is also suffering from constant leg pain in ankles and knees. do you suggest any special diet ...
 

Is weakness in body normal in elders?

and an inhaler is still coming. My problem is that I have a huge weakness now when I start exercising that was not there before the stress test, The weakness is why I sought out my GP after the cardiac tests were done. It hits ...
 

How can weakness of legs and diarrhea in an elderly person treated?

My father, who is currently 73 years old, has lost 20 kgs of weight in the last 6 months, mostly from the lower body, and is unable to walk now becase his legs are too weak to support him. He ...
 

Suggest methods to improve general body weakness in elderly females

51 yer old very tired very fed up woman , no energy lack of drive basically quite happy to stay in bed and do nothing but doze and watch tv , in a past life when ever that was now , non- stop person ...
 

Suggest cause for fever with swelling in legs in elderly woman?

the time, her legs are weak, no energy. She has seen an ENT, going to dizzy clinic right now, has seen ...
 

Suggest treatment for weakness in an elderly

pill daily. she is very weak doctor suggests her multivitamin and calcium tablets. once doctor gave some injections to cure weakness but all went in vein. pls suggest ...
 

Why makes and elderly female to sleep all day and night?

My 89 year old mother-in-law went to the grocery store yesterday and, upon returning, felt so weak and tired that she had to go to bed. She slept for the rest of the day and night. Today, she still feels so ...
 

What causes tired heart in elderly woman?

my mother is 93 and has a tired heart . She recently is getting dizzy, says she feels strange ... to the Dr. Said she is tired of all the meds and she is old. Any thoughts? ...
 

Weakness in morning, feels tired, leg pain, triglycerides level 184

I feel weakness when I get up early in morning . I always keep feeling tired in my legs thoroughtout the day . I cannot sleep in night untill I get someone to press my tired legs with his hands ...
 

Weak legs and lightheadedness. Why is she tired all the time? Why is diet affected?

My daughter has been having light headiness, with weak shaky legs spells for the last 3 years ... of the time she can be quite tired a weak after but the doctors keep telling me she is fine. The one time her ...
Mobile Questions and Answers
 
I have diarrhoea. also aching legs (sometimes shoulders), especially in the evening. I am very tired also.
Hi there... Aching legs, tiredness could be due to the dehydration or loss of fluids and electrolytes because of the diarrhoea. Most cases of viral diarrhoea get better on its own by 24-48 hours. I would advise you to take probiotics, oral rehydration solution ORS etc. If tiredness , weakness and diarrhoea persist, see a doctor. You might need IV fluids.
 
tingling in the legs
Tingling is a sign of weakness in the nerves. Do take multivitamin to get rid of the symptom.
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions